# SDR AALA20110930DWH01

- Difficulty date: September 23, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 40,688 hours, 19,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT FORWARD PASSENGER DOOR FUSELAGE SKIN DOOR HOLD OPEN CUTOUT.  ACCOMPLISHED DOUBLER REPAIR EA MD80-019392 AND MD80 SRM 53-04-00 FIGURE 24 REF TO BOW FMR/002 S/N 1678214 DATED 9-23-11.
